# SDR DL72W970268

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CK, FOUND RT OVERWING EXIT SIGNS WOULD NOT ILLUMINATE WITH EMER LTS ON.  REPLACED POWER SUPPLY AND BATTERY, OPS CKS OK.
